A Study on Generalized Jacobsthal-Padovan Numbers

  • Yüksel Soykan Department of Mathematics, Art and Science Faculty, Zonguldak Bülent Ecevit University, 67100, Zonguldak, Turkey
Keywords: Jacobsthal-Padovan numbers, Jacobsthal-Perrin numbers, adjusted Jacobsthal-Padovan numbers, modified Jacobsthal-Padovan numbers


In this paper, we investigate the generalized Jacobsthal-Padovan sequences and we deal with, in detail, four special cases, namely, Jacobsthal-Padovan, Jacobsthal-Perrin, adjusted Jacobsthal-Padovan and modified Jacobsthal-Padovan sequences. We present Binet’s formulas, generating functions, Simson formulas, and the summation formulas for these sequences. Moreover, we give some identities and matrices related with these sequences.


I. Bruce, A modified Tribonacci sequence, Fibonacci Quart. 22(3) (1984), 244-246.

M. Catalani, Identities for Tribonacci-related sequences, arXiv:math/0209179, 2012.

E. Choi, Modular tribonacci numbers by matrix method, Journal of the Korean Mathematical Education Society Series B: Pure and Applied Mathematics 20(3) (2013), 207-221. https://doi.org/10.7468/jksmeb.2013.20.3.207

Ö. Deveci, The Pell-Padovan sequences and the Jacobsthal-Padovan sequences in finite groups, Util. Math. 98 (2015), 257-270.

Ö. Deveci, The Jacobsthal-Padovan p-sequences and their applications, Proc. Rom. Acad. Ser. A 20(3) (2019), 215-224.

M. Elia, Derived sequences, the Tribonacci recurrence and cubic forms, Fibonacci Quart. 39(2) (2001), 107-115.

M.C. Er, Sums of Fibonacci numbers by matrix methods, Fibonacci Quart. 22(3) (1984), 204-207.

F.T. Howard and F. Saidak, Zhou's theory of constructing identities, Congr. Numer. 200 (2010), 225-237.

D. Kalman, Generalized Fibonacci numbers by matrix methods, Fibonacci Quart. 20(1) (1982), 73-76.

E. Kiliҫ and P. Stanica, A matrix approach for general higher order linear recurrences, Bull. Malays. Math. Sci. Soc. (2) 34(1) (2011), 51-67.

P.Y. Lin, De Moivre-Type identities for the Tribonacci numbers, Fibonacci Quart. 26 (1988), 131-134.

S. Pethe, Some identities for Tribonacci sequences, Fibonacci Quart. 26(2) (1988), 144-151.

A. Scott, T. Delaney and V. Hoggatt, Jr., The Tribonacci sequence, Fibonacci Quart. 15(3) (1977), 193-200.

A. Shannon, Tribonacci numbers and Pascal's pyramid, Fibonacci Quart. 15(3) (1977), pp. 268 and 275.

N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://oeis.org/

Y. Soykan, Summing formulas for generalized Tribonacci numbers, Universal Journal of Mathematics and Applications 3(1) (2020), 1-11. https://doi.org/10.32323/ujma.637876

Y. Soykan, Simson identity of generalized m-step Fibonacci numbers, Int. J. Adv. Appl. Math. Mech. 7(2) (2019), 45-56.

Y. Soykan, Tribonacci and Tribonacci-Lucas sedenions, Mathematics 7(1) (2019), 74. https://doi.org/10.3390/math7010074

W. Spickerman, Binet's formula for the Tribonacci sequence, Fibonacci Quart. 20 (1982), 118-120.

C.C. Yalavigi, Properties of Tribonacci numbers, Fibonacci Quart. 10(3) (1972), 231-246.

N. Yilmaz and N. Taskara, Tribonacci and Tribonacci-Lucas numbers via the determinants of special matrices, Appl. Math. Sci. 8(39) (2014), 1947-1955. https://doi.org/10.12988/ams.2014.4270

How to Cite
Soykan, Y. (2020). A Study on Generalized Jacobsthal-Padovan Numbers . Earthline Journal of Mathematical Sciences, 4(2), 227-251. https://doi.org/10.34198/ejms.4220.227251